# SDR U2RA2022072800037

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 106,498 hours, 15,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tension Tie
- Part number: UNKNOWN
- Part serial: NONE
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, L/H BS1140 FRAME WEB & FRAME FOUND CRACK. CATEGORY B REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH SRM 53-40-07  REPAIR 2,  REV 115.  DETAILS WERE DOCUMENTED IN HAECO XIAMEN'S NRC  KVN4056.
